Solving higher-dimensional continuous-time stochastic control problems by value function regression

Reiter, Michael (1999) Solving higher-dimensional continuous-time stochastic control problems by value function regression. Journal of Economic Dynamics and Control, 23 (9-10), pp. 1329-1353.

Full text not available from this repository.
Item Type: Article in Academic Journal
Status: Published
Date Deposited: 20 Jan 2015 11:09
Last Modified: 01 Apr 2016 14:16
Identification Number or DOI: 10.1016/S0165-1889(98)00076-1
ISSN: 01651889
URI: https://irihs.ihs.ac.at/id/eprint/2606

Actions (login required)

View Item View Item